# SDR AALA960546

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49306
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-230
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND NR 2 SEAT TRACK CORRODED, BLENDED BEYOND LIMITS.  REMOVED BAD SECTION OF TRACK TO PRODUCTION SPLICE, INSTALLED NEW TRACK SRM 53-05.  (M)
